# SDR DL757091656

- Difficulty date: October 6, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 64,703 hours, 30,185 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR BULKHEAD CHAFFED AT LOWER I/B CORNER / ACCOMPLISHED ER/A 477152-14 AD REV ORIG AT SAA SAT ON N/R CARD 143231.
